# SDR HNAA2015122800376

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 66,933 hours, 75,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON FORWARD RT SIDE OF FUSELAGE IS INOPERATIVE.  R & R BULB FOR RT FORWARD EGRESS LIGHT IAW MM 33-51-05.  OPS CHECKED GOOD.
